# SDR DALA2022121608152

- Difficulty date: December 6, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 85,175 hours, 27,184 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plug
- Condition: Wrong Part
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5637 **DTE REQUIRED** FUSELAGE / SKIN / EXTERNAL DOUBLER / STA 720 & 740, S-1 & S-2L / DISCREPANT PLUGS. CORRECTIVE ACTION: ER/A 604249-14 IS UPDATED TO REVISION A. (2527083)
